# SDR F3LA200800609

- Difficulty date: September 16, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N930FR
- Make and model: Airbus A319-111
- Aircraft serial: 2241
- Aircraft time: 15,706 hours, 7,603 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472172220500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK, INSPECTION NOTED THE FLOORBEAM IB OF THE R2 DOOR SILL HAS CORROSION IN ALL NUT PLATE HOLES.  MAINT REMOVED AND REPLACED FLOORBEAM.  Y1292 IAW THE REQUIREMENTS OF A319 SRM 51-42-11.  UPON COMPLETION OF THE REPAIR, IT WAS INSPECTED AND FOUND ACCEPTABLE.  (K)
